Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 353, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Standard realizations of crystal lattices via harmonic maps
Motoko Kotani and Toshikazu Sunada.
Trans. Amer. Math. Soc. 353 (2001), 1-20
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1783793
The Lipschitz continuity of the distance function to the cut locus
Jin-ichi Itoh and Minoru Tanaka.
Trans. Amer. Math. Soc. 353 (2001), 21-40
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1695025
Projective sets and ordinary differential equations
Alessandro Andretta and Alberto Marcone.
Trans. Amer. Math. Soc. 353 (2001), 41-76
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1650065
Induced formal deformations and the Cohen-Macaulay property
Phillip Griffith.
Trans. Amer. Math. Soc. 353 (2001), 77-93
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1675194
Degree of strata of singular cubic surfaces
Rafael Hernández and María J. Vázquez-Gallo.
Trans. Amer. Math. Soc. 353 (2001), 95-115
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1707194
Connectivity at infinity for right angled Artin groups
Noel Brady and John Meier.
Trans. Amer. Math. Soc. 353 (2001), 117-132
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1675166
Extension theory of separable metrizable spaces with applications to dimension theory
Alexander Dranishnikov and Jerzy Dydak.
Trans. Amer. Math. Soc. 353 (2001), 133-156
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1694287
Endofiniteness in stable homotopy theory
Henning Krause and Ulrike Reichenbach.
Trans. Amer. Math. Soc. 353 (2001), 157-173
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1783792
$(Z_{2})^{k}$-actions whose fixed data has a section
Pedro L. Q. Pergher.
Trans. Amer. Math. Soc. 353 (2001), 175-189
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1783791
Blow up and instability of solitary-wave solutions to a generalized Kadomtsev-Petviashvili equation
Yue Liu.
Trans. Amer. Math. Soc. 353 (2001), 191-208
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1653363
On the invariant faces associated with a cone-preserving map
Bit-Shun Tam and Hans Schneider.
Trans. Amer. Math. Soc. 353 (2001), 209-245
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1707205
Spectral theory and hypercyclic subspaces
Fernando León-Saavedra and Alfonso Montes-Rodríguez.
Trans. Amer. Math. Soc. 353 (2001), 247-267
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1783790
Sharp Sobolev inequalities with lower order remainder terms
Olivier Druet, Emmanuel Hebey and Michel Vaugon.
Trans. Amer. Math. Soc. 353 (2001), 269-289
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1783789
The number of planar central configurations is finite when $N-1$ mass positions are fixed
Peter W. Lindstrom.
Trans. Amer. Math. Soc. 353 (2001), 291-311
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1695029
Local derivations on $C^{*}$-algebras are derivations
B. E. Johnson.
Trans. Amer. Math. Soc. 353 (2001), 313-325
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1783788
Convergence of the Ruelle operator for a function satisfying Bowen’s condition
Peter Walters.
Trans. Amer. Math. Soc. 353 (2001), 327-347
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1783787
A product formula for spherical representations of a group of automorphisms of a homogeneous tree, I
Donald I. Cartwright, Gabriella Kuhn and Paolo M. Soardi.
Trans. Amer. Math. Soc. 353 (2001), 349-364
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1707193
Dade’s invariant conjecture for general linear and unitary groups in non-defining characteristics
Jianbei An.
Trans. Amer. Math. Soc. 353 (2001), 365-390
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1707189
On modules of finite upper rank
Dan Segal.
Trans. Amer. Math. Soc. 353 (2001), 391-410
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1707703
Optimal filtrations on representations of finite dimensional algebras
Lieven Le Bruyn.
Trans. Amer. Math. Soc. 353 (2001), 411-426
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1707199